You may already know the information i am about to tell you as you have been as tramadol for awhile, but i will post it here just in case you don't
Tramadol is a narcotic durg, and usually can act as a sedative as well. There are some problems with tramadol..........they can be highly addictive and if pain relief is changed is it advised to reduce the tramadol first instead of stopping completely. This is to reduce withdrawal symptoms. Tramadol is well know to cause joint pain as a side effect, therefore this could mean the user is actually in more pain, but like you said, it works for you, which is good.
With diazepam being a muscle relaxtantyou could experience problems of the two drugs working against each other, as your muscles relax the tramadol could cause more pain in your joints.
As with any medication, long term use is not advisable but if it is needed then the risks have to be weighed up, which im sure your doctor has already done.
The most dangerous drug to take that causes damage to your liver is paracetamol, these slowly damage your liver if taken on a regular basis, therefore no medication is safe from long term use effects.
Hope it was helpful